# SDR QXEA2014061300505

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 30,520 hours, 31,649 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 028063006
- Part serial: 0156
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ERRATIC FUEL QTY INDICATIONS SHORTLY AFTER TAKEOFF.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  INTERROGATED REFUEL/DEFUEL PANEL FOR FAULTS.  FOUND FAULT CODE T/U R6 OPEN.  R & R RT NR 6 FUEL PROBE IAW MM TASK 28-40-31-000-801 AND TASK 28-40-31-400-801. FUNCTION.  CHECK GOOD.  RETURNED TO SERVICE.
